# SDR JJBA202007275003

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 37,458 hours, 25,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG RUBBER BURNING SMELL THROUGH CABIN AND COCKPIT AROUND 24,000 FEET FOR ABOUT 2 MINUTES. PERFORMED GVI OF #1 AND #2 PACK AREA, PRECOOLER AND INTERIOR OF CABIN AND COCKPIT WHILE APU OFF. NO DEFECTS NOTED. TROUBLESHOT ABNORMAL SMELL. NO RUBBER BURNING SMELL NOTED AFTER RUNNING BOTH PACKS SEPARATELY. NO DEFECTS NOTED.
